# SDR ASAA2021010533823

- Difficulty date: January 5, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 27,391 hours, 8,793 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 2 E Fan Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN BLADE LUBE NR 7 AND 19 SPACERS ELASTOMERS ARE DISBONDED.  GROUNDED-YES.  REPLACED SPACERS NR 7 AND NR 19 ON ENGINE NR 2, PER T/C 78472010.
